SP Premium
MOM2ACAT

SparkPoints
 

It's been a tough week

Friday, December 16, 2011

I didn't blog yesterday because I was so tired; fatigue from the radiation, made worse from having low blood counts from the chemo.
I'm also having problems with my throat from the radiation; not a sore throat, but it hurts to swallow. I can only eat soft foods right now. My acid reflux has flared up too.

Yesterday my doctor gave me the day off from radiation, and gave me samples of Prilosec to take instead of my usual Protonix, and some lidocaine that is like a gel, to mix in with liquid antacid to numb my throat. My last radiation treatment will be Monday and I will be so glad when it's over!

The throat symptoms would be so much easier to tolerate if I weren't so tired. They will be checking my blood counts before chemo on Tuesday, and if they are too low, I will probably have to have another transfusion.

I could not make it to my niece's wedding dinner last night, they all understood, but it made me feel very sad that I had to miss it. I also had a lunch out planned with some friends this coming Monday, and I had to cancel that too. I know I need to stay home and rest as much as I can before chemo again.
Share This Post With Others
Member Comments About This Blog Post
  • CARRILU
    I'm sorry emoticon
    3081 days ago
  • WALKINGSPARK
    Praying for you to get better. God Bless You and make sure to rest.

    hugs! Wendy xoxoxo emoticon
    3081 days ago
  • GODDESS181
    Please rest up. Lots of germs out there this time of the year. Hang in there Sweetie.
    emoticon emoticon emoticon emoticon emoticon
    3082 days ago
  • HANOVERLADY
    Lidocaine to help with a sore throat - what a great use! I'm so sorry you weren't able to keep your plans and it's wonderful that you have an understanding family. I hope your niece will have lots of photos to show you. Feel better.

    emoticon
    3083 days ago
  • OPALMOON
    Shari, I am so sorry you weren't able to make the dinner last night, and that you are having so many side effects and feeling tired. Resting up seems like the best idea - hope you feel better soon.

    emoticon
    3083 days ago
  • PMCFARM
    Shari, I hope this is from the general side effects of your treatments but please try to avoid too much public exposure right now... it's the early start of the flu season. Lots of fluids, chicken soup, relaxing activities and lots of rest! OK, mother hen is off to hatch some chicks, LOL emoticon
    3084 days ago
  • BETHGILLIGAN
    I am so sorry you're having such a hard time. Keeping you in my prayers!
    3084 days ago
  • CELLOPLAYER1
    emoticon
    3084 days ago
  • no profile photo CD8752472
    I'm so sorry you are having a hard week. emoticon
    3084 days ago
  • 1GR8FULGAL
    I'm sorry you are being so challenged. These things sure are tough to deal with, esp. all at once!!
    Please take good care of yourself, as best you can, and get lots of rest and relaxation. I hope you will feel better real soon and I am very glad you are so near the end of treatments. God bless; HUGS!!!
    3084 days ago
  • CARRAND
    I'm so sorry that you're having a bad week. Hope next week will be better.
    3084 days ago
  • PIMPINELLAN50
    Shari,
    You have been through so much,and this sounds like a very tough week.I hope that the Lidocaine is helping to soothe your throat.Sorry that you missed your niece's wedding Dinner.Maybe there is a Video of this that you can watch?I know it does not compare to being there in person,but still may give you some joy.Hoping that you are having a restful weekend.





    >
    emoticon emoticon emoticon emoticon
    3084 days ago
  • ELLFIN3
    Bless Your heart!!! It is not fair that You were to tired to go out yesterday! I know You were looking forward to it! I hope You can get some super rest this weekend! Love Ya!!!! HEALING
    (((((((((((VIBES))))))))
    ))) Coming Your Way! Rest Up!! emoticon
    3084 days ago
  • 1STATEOFDENIAL
    You definitely should get some rest and relax. It sucks you had to miss the dinner, but wearing yourself out too much isn't going to help in the long run. I'm glad they gave you the lidocaine. I've had that several times in the past year and a half. You should also ask them about "magic mouthwash" - it's used the same as lidocaine (you swallow it, not swish it) but is stronger. I've only gotten it when I'm in the hospital/ER, but maybe when you're there for radiation or chemo they can give you a dose to make the evening easier (the effects last a few hours).

    The radiation is almost over, so hang in there. Hopefully things will start looking up a bit when you're done.
    emoticon
    3084 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.